# SDR FDEA201208112942

- Difficulty date: August 11, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 58,427 hours, 23,019 cycles
- Engine: Ge CF66D1A
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING NR 1 SLAT UPPER SKIN STATION XIS 168.66 MISREPAIRED.   REPAIRED IAW EA NR 8-5750-159897.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 115.
